# SDR CALA2024092300671

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 48,258 hours, 17,047 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Part serial: 12733
- Condition: Inoperative
- Location: Zone 900
- Part time: 30,077 hours, 11,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT LAV WILL NOT STOP FLUSHING R/R LVD IAW AMM 38-32-01 OPCHECK GOOD. PARTS USED: 29-3832-9-0015,QTY :1  53-3832-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1324932  SN OFF 2733 TOILET, VACUUM,  OFF 53-3832-9-0004 2733 ON 29-3832-9-0015 1213
